Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swelling, itchy rash and pain on left side of body, any suggestions please

Hi had a real bad, painful and infected abssec that was drained a month ago on my left leg (back). In the midst of healing I developed allergic reaction to the sulfur in my bactrim (antibiotic) so i discontinued. then i developed a sever rash around the wound where the abssec was i believe due to the tape/band aides. But now I have pain and swelling on left side of my body. Painful and almost like a burning feeling. I am itchy all over but mostly on the left side. What is it. I have been to ER, general practitioner and OBG. taken blood, work, urine samples, sonograms but they are all negative. what can it be? Dr said he does not think its shingles . swelling, itchy rash and pain getting worse. please, please any suggestions would help.
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcareMagic forum,
It seems you have developed a contact allergic reaction to the medicines used to clean the abscess while draining...or else if you have water filled blisters on one side of the body then it could be herpes zoster which mostly follows a painful episode.You need a proper consultation with the dermatologist and a good coverage on antibiotics with anti allergic med.And if it is herpes zoster then an anti viral treatment and painkillers too.
with regards,
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor